# SDR AALA990507

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER SURFACE OF LOWER CHORD ON RIGHT WING L/E BELOW NR 6 SLAT ACT HAS HEAVY CORROSION.  REPAIRED PER AARD 57-30-00-2 PAGE 1.  (M)
